Solvability for a system of Hadamard fractional multi-point boundary value problems
Articles
Jiafa Xu
Qufu Normal University
https://orcid.org/0000-0001-6537-4167
Lishan Liu
Qufu Normal University
https://orcid.org/0000-0001-8541-1017
Shikun Bai
Chongqing Normal University
https://orcid.org/0000-0003-1256-2716
Yonghong Wu
Curtin University
Published 2021-05-01
https://doi.org/10.15388/namc.2021.26.22538
PDF

Keywords

Hadamard fractional differential equations
multi-point boundary value problems
multiple solutions
asymptotically linear growth

How to Cite

Xu J., Liu L., Bai S. and Wu Y. (2021) “Solvability for a system of Hadamard fractional multi-point boundary value problems”, Nonlinear Analysis: Modelling and Control, 26(3), pp. 502-521. doi: 10.15388/namc.2021.26.22538.

Abstract

In this paper, we study a system of Hadamard fractional multi-point boundary value problems. We first obtain triple positive solutions when the nonlinearities satisfy some bounded conditions. Next, we also obtain a nontrivial solution when the nonlinearities can be asymptotically linear growth. Furthermore, we provide two examples to illustrate our main results.

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.

Please read the Copyright Notice in Journal Policy